# SDR 9904579980

- Difficulty date: October 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9344
- Make and model: Doug DC-9-31
- Aircraft serial: 47444
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Gouged
- Location: Service Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, A GOUGE WAS FOUND ON THE HORIZONTAL FLANGE IN THE LOWER FORWARD CORNER OF THE FORWARD SERVICE DOOR JAMB.  TRIMMED OUT DAMAGE AND INSTALLED DOUBLER PER EA 99-169244.
